# SDR DALA2023050903642

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 A.D.//A.A. DAMAGES WERE FOUND ON COUNTERSINK HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #2 CORROSION ON COUNTERSINK BTW 1 TO 6 O'CLOCK POSITION, HOLE #3 CORROSION ON COUNTERSINK BTW 1 TO 4 AND 8 TO 10 O'CLOCK POSITION, HOLE #4 CORROSION ON COUNTERSINK BTW 3 TO 5 AND 7 TO 10 O'CLOCK POSITION , HOLE #5 CORROSION ON COUNTERSINK BTW 7 TO 9 O'CLOCK POSITION, HOLE #8 CORROSION ON COUNTERSINK BTW 5 TO 10 O'CLOCK POSITION, HOLE #9 CORROSION ON COUNTERSINK BTW 11 TO 4 AND 8 TO 9 O'CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00237: COUNTERSINK HOLES AT LH ENG DRAG FTG CLAMP-UP WERE REPAIRED PER PRI 576482-14 REV 2 AND ER/A: 576482- 14 REV D SECTION V: PERMANENT REPAIR. (2753391)
